# SDR 2003F00532

- Difficulty date: August 5, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N601VH
- Make and model: Cndair CL6002B16
- Aircraft serial: 5043
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 2113C1
- Condition: Lightning Strike
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST FLIGHT INSPECTION, FOUND EVIDENCE OF AN APPARENT LIGHTNING STRIKE ON THE TRAILING EDGE OF RIGHT WING TIP, BELOW THE WINGLET.  AS PER REO 601-57-20-036, ALUMINUM TAPE APPLIED TO DAMAGED AREA.  AIRCRAFT TO BE REPOSITION FROM PBI TO AGS FOR FURTHER EVALUATION.  (M)
